# SDR A6WA200440239

- Difficulty date: December 29, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CONFIG TRIM WARNING.  ABORTED AT 60 KNOTS, RUDDER IN GREEN BAND, WILL TRAVEL TO LEFT BUT NOT TO THE RIGHT.  REMOVED AND REPLACED RUDDER TRIM CONTROL PANEL, IAW AMM 27-10-01, OPS CHECK GOOD.  (M)
